Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Using birth control. No period, have stomach pain. What could it be?

Hi I m Shelby . I m young . I m only 16, but I really need help. I been on this birth control for about. Months then it started to mess up to where I had 3 periods in a month so I just stopped taking it. My doctor put me back on it and it s fine , but I m suppose to start my period.. I haven t. I also have upper pain in my stomach . It feels like it s bruised. It hurts to lay on my stomach. What could it be ?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Oral contraceptive pills can cause side effects like menstrual irregularities, pain abdomen, bloating sensation of the abdomen, breast tenderness etc.
So what you are experiencing could be side effect of the pills.
Usually these symptoms will subside soon without need of any medication.
And also possibly you can get periods soon. If you do not get periods also you have to continue the pills as usual.
But if the symptoms persist better to consult your doctor once and think about changing the pills.

Take care.

Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor